MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX ADVANCE KNOTLESS PEEK ANCHOR, 4.75 MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US HEALIX ADVANCE KNOTLESS PEEK ANCHOR, 4.75 MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222333
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed with an unrelated (non-conformance / out of tolerance) to the reported incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed unrelated complaint for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the sales rep that the distal tip of the customer's 4.75mm healix advance knotless peek anchor broke upon insertion into the cannula during a rotator cuff procedure.He stated the surgeon had not started inserting the anchor into the bone, they noticed the broke tip on the scope when putting the anchor in the cannula.The surgeon removed the anchor and used another one to complete the procedure with no patient consequence or delays.The sales rep believes the surgeon used too much pressure when loading the anchor to get it ready and it caused the breakage.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
HEALIX ADVANCE KNOTLESS PEEK ANCHOR, 4.75 MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7809151
Report Number1221934-2018-53976
Device Sequence Number1293446
Product Code MBI
UDI-Device Identifier10886705023455
UDI-Public10886705023455
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2016
Device Catalogue Number222333
Device Lot Number3684163
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2014
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1